UNIGE document Scientific Article
previous document  unige:12427  next document
add to browser collection
Title

The cohomology ring of polygon spaces

Authors
Knutson, Allen
Published in Annales de l'Institut Fourier. 1998, vol. 48, no. 1, p. 281-321
Stable URL https://archive-ouverte.unige.ch/unige:12427
Full text
Article (Published version) (2.8 MB) - public document Free access
Identifiers
Structures

187 hits

135 downloads

Update

Deposited on : 2010-11-12

Export document
Format :
Citation style :